OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4135

Title: Hyperbolic Knots and Links with a Common Cyclic Branched Covering: Known Results and Open Problems
Authors: Zimmermann, Bruno P.
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Citation: Bruno P. Zimmermann, "Hyperbolic Knots and Links with a Common Cyclic Branched Covering: Known Results and Open Problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 95-107.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: We give a survey on recent progress and remaining open problems on the number and the geometry of knots and links which have a hyperbolic 3-manifold M as a common cyclic branched covering. This is strongly related to the algebra and the geometry of the finite isometry group G of M, and it naturally divides into the two cases G solvable and G non-solvable. The solvable case is relatively well understood whereas the non- solvable case remains somewhat mysterious.
URI: http://hdl.handle.net/10077/4135
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:

File Description SizeFormat
ZimmermannRendMat38.pdf122.6 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.